# SDR ARWA20051202

- Difficulty date: December 20, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 78,319 hours, 28,457 cycles
- Engine: Pwa JT3D7
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 57553865503
- Part serial: 31102002
- Condition: Leaking
- Location: Rudder Pack Actu
- Part time: 536 hours, 282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOG PAGE NR 116558.  ON POST FLIGHT FOUND LEAKING BY EMPANAGE LOWER SIDE REAR STRIKE PAD REAR ACCESS PANEL.  REMOVED AND REPLACED RUDDER PACK ACTUATOR IAW MM 27-21-6. LEAK CHECK AND OPERATIONAL CHECK IAW MM 27-20-0 FOUND NORMAL, NO LEAKS NOTICE.
